# SDR AALA202502049343

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 37,463 hours, 16,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT TEST BUTTON LIGHT INOPERATIVE AT NUMBER 2 FLIGHT ATTANDENT JUMPSEAT NEAR AFT ENTRY DOOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
